6 doctors weighed in:

I'm taking gabapentin 900 mg daily and i've been having severe bloating, gas and constipation since i started. Is this common? I'm very uncomfortable!

6 doctors weighed in
Dr. Brian Le
Pain Management
4 doctors agree

In brief: Side effects

You might experience unwanted side effects from gabapentin.
Please see your doctors for dosage adjustment or medication change.

In brief: Side effects

You might experience unwanted side effects from gabapentin.
Please see your doctors for dosage adjustment or medication change.
Dr. Brian Le
Dr. Brian Le
Thank
Dr. Andrew Reeves
Neurology

In brief: Uncommon

But can happen.

In brief: Uncommon

But can happen.
Dr. Andrew Reeves
Dr. Andrew Reeves
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors